Solvability of Nonlinear Integral Equations of Volterra Type

Kang, Shin Min, Lee, Sunhong, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (932019) :-

Locate this article in:

Bibtex

@article{CIS-318094,
  Author = {Kang, Shin Min and Lee, Sunhong and Liu, Zeqing},
  Title = {Solvability of Nonlinear Integral Equations of Volterra Type},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {932019},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles